I had gastric sleeve in 2011, I lost 140 lbs. gained 80 back. My knees hurt and my anxiety is back. I was put on 100 mg of sertraline, I take 137 mcg levothyroxine and 400 mg of gabapentin. On Tues. Oct. 3rd I ate grits took 3 Aleve 2 hours later I got nausea, I took promethazine, I ate lunch, spaghetti 20 min later nausea and cramps, I took another promethazine it got worse. I had loose stool and severe nausea. That night the pain was in the middle of my stomach by my breast plate, the pain radiated into my back with a burning pain, sob, no Fever though. I saw my co-worker next day who is a PA-C, she did a CBC all was good, she thought it was my gallbladder she gave me Pepcid. Day 3 and still the burning in my back, cramping, I took the Pepcid 2 total today not as bad pain but still have that achy in stomach, still burping, worse at night so I been stacking up pillows. But feel like I still have food sitting in my esophagus. What is going on? Anyone ever experience this? Is it an ulcer or gallbladder or heart attack? I’m 40. White female.
Reres76l Still sounds like it is not as bad as when you started the Pepcid keep taking that through the weekend and if it is still as bad you should check with the doctor. If it was just real gastric problems that is about the right time for the Pepcid to be working right. in your system. good luck to you. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2012 • 2 answers
Posted 2 Dec 2014 • 2 answers
Posted 18 Jan 2015 • 4 answers
Posted 3 Oct 2015 • 3 answers
Posted 18 May 2017 • 1 answer